| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the tracheal intubation fiberscope's coating of image guide hose peeled off.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is presumed that the malfunction occurred due to stress of repeated use, external factors, or handling of the device.The event can be detected/prevented by following the instructions for use which state: ¿preparation and inspection¿ section 3.2, ¿preparation and inspection of the endoscope¿ olympus will continue to monitor the field performance of this device.